Phantom maps and purity in modular representation theory, III

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

In the third installment of this paper, we exhibit two phantom maps between kG-modules, whose composite is not projective, whenever k is an uncountable field of characteristic p and G is a finite group of p-rank at least 2. (C) 2002 Elsevier Science (USA).

Original languageEnglish
Pages (from-to)747-754
Number of pages7
JournalJournal of Algebra
Volume248
Issue number2
DOIs
Publication statusPublished - 15 Feb 2002

Cite this

Phantom maps and purity in modular representation theory, III. / Benson, David John.

In: Journal of Algebra, Vol. 248, No. 2, 15.02.2002, p. 747-754.

Research output: Contribution to journalArticle

@article{86bc3eb80fd24a73bb6562cbaa661cac,
title = "Phantom maps and purity in modular representation theory, III",
abstract = "In the third installment of this paper, we exhibit two phantom maps between kG-modules, whose composite is not projective, whenever k is an uncountable field of characteristic p and G is a finite group of p-rank at least 2. (C) 2002 Elsevier Science (USA).",
author = "Benson, {David John}",
year = "2002",
month = "2",
day = "15",
doi = "10.1006/jabr.2001.9043",
language = "English",
volume = "248",
pages = "747--754",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Phantom maps and purity in modular representation theory, III

AU - Benson, David John

PY - 2002/2/15

Y1 - 2002/2/15

N2 - In the third installment of this paper, we exhibit two phantom maps between kG-modules, whose composite is not projective, whenever k is an uncountable field of characteristic p and G is a finite group of p-rank at least 2. (C) 2002 Elsevier Science (USA).

AB - In the third installment of this paper, we exhibit two phantom maps between kG-modules, whose composite is not projective, whenever k is an uncountable field of characteristic p and G is a finite group of p-rank at least 2. (C) 2002 Elsevier Science (USA).

U2 - 10.1006/jabr.2001.9043

DO - 10.1006/jabr.2001.9043

M3 - Article

VL - 248

SP - 747

EP - 754

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -